MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRA
Model Number 471954
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that thread particles were found in the green connector.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in open packaging and one (1) photo were provided for evaluation.Upon visual examination of the provided materials, a white string-like particulate was observed in the fluid path of the luer connector.Upon further analysis of the particulate, it was determined to have come from the m1180601 cap that is installed on the luer connector.Retained samples from the reported batch number were evaluated per specification with passing results.Also, review of the discrepancy management system (dsms) database performed for the reported lot numbers revealed no abnormalities or non-conformances noted during in process or final product inspection.A review of the batch history records was also performed and no non-conformances or deviations were noted.Incidents of this nature are attributed to operator oversight during the molding process of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.As a result of this occurrence, a quality alert was created and posted for all personnel involved with the molding and inspection processes.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10394112
Report Number2523676-2020-00231
Device Sequence Number19750093
Product Code FPA
UDI-Device Identifier04022495770103
UDI-Public04022495770103
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number471954
Device Catalogue Number471954
Device Lot Number0061722084
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/11/2020
Supplement Date Received by Manufacturer07/11/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1